Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 948270, 8 pages
http://dx.doi.org/10.1155/2014/948270
Research Article

Generalized Stampacchia Vector Variational-Like Inequalities and Vector Optimization Problems Involving Set-Valued Maps

School of Mathematics and Statistics, Xidian University, Xi’an 710071, China

Received 22 June 2014; Accepted 10 August 2014; Published 27 August 2014

Academic Editor: S. D. Purohit

Copyright © 2014 Yanfei Chai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Giannessi, “Theorems of the alternative, quadratic programs, and complementarity problems,” in Variational Inequality and Complementarity Problems, W. R. Cottle and J. L. Lions, Eds., pp. 151–186, Wiley, Chichester, UK, 1980. View at Google Scholar
  2. G. Y. Chen, “Existence of solutions for a vector variational inequality: an extension of the Hartmann-Stampacchia theorem,” Journal of Optimization Theory and Applications, vol. 74, no. 3, pp. 445–456, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. F. Giannessi, Ed., Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, vol. 38, Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. H. Siddiqi, Q. H. Ansari, and R. Ahmad, “On vector variational-like inequalities,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 8, pp. 1009–1016, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. Q. H. Ansari, M. Rezaie, and J. Zafarani, “Generalized vector variational-like inequalities and vector optimization,” Journal of Global Optimization, vol. 53, no. 2, pp. 271–284, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Q. H. Ansari and A. H. Siddiqi, “A generalized vector variational-like inequality and optimization over an efficient set,” in Functional Analysis with Current Applications in Science, Engineering, and Industry, pp. 177–191, Longman, Essex, UK, 1998. View at Google Scholar
  7. Q. H. Ansari and J. C. Yao, “On nondifferentiable and nonconvex vector optimization problems,” Journal of Optimization Theory and Applications, vol. 106, no. 3, pp. 475–488, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. G. Ruiz-Garzón, R. A. Osuna-Gómez, and A. Rufián-Lizana, “Relationships between vector variational-like inequality and optimization problems,” European Journal of Operational Research, vol. 157, no. 1, pp. 113–119, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Rezaie and J. Zafarani, “Vector optimization and variational-like inequalities,” Journal of Global Optimization, vol. 43, no. 1, pp. 47–66, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. Dutta, V. Vetrivel, and S. Nanda, “Semi-invex functions and their subdifferentials,” Bulletin of the Australian Mathematical Society, vol. 56, no. 3, pp. 385–393, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. G. M. Lee, D. S. Kim, and H. Kuk, “Existence of solutions for vector optimization problems,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 90–98, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. J. Li and G. Mastroeni, “Vector variational inequalities involving set-valued mappings via scalarization with applications to error bounds for gap functions,” Journal of Optimization Theory and Applications, vol. 145, no. 2, pp. 355–372, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. Miholca, “On set-valued optimization problems and vector variational-like inequalities,” Optimization Letters, vol. 8, no. 2, pp. 463–476, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. K. Mishra, S. Y. Wang, and K. K. Lai, “Gap function for set-valued vector variational-like inequalities,” Journal of Optimization Theory and Applications, vol. 138, no. 1, pp. 77–84, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. X. Q. Yang and J. C. Yao, “Gap functions and existence of solutions to set-valued vector variational inequalities,” Journal of Optimization Theory and Applications, vol. 115, no. 2, pp. 407–417, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. J. Zeng and S. J. Li, “On vector variational-like inequalities and set-valued optimization problems,” Optimization Letters, vol. 5, no. 1, pp. 55–69, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. Jahn and R. Raüh, “Contingent epiderivatives and set-valued optimization,” Mathematical Methods of Operations Research, vol. 46, no. 2, pp. 193–211, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. J. Jahn and A. A. Khan, “The existence of contingent epiderivatives for set-valued maps,” Applied Mathematics Letters, vol. 16, no. 8, pp. 1179–1185, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Baier and J. Jahn, “On subdifferentials of set-valued maps,” Journal of Optimization Theory and Applications, vol. 100, no. 1, pp. 233–240, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. P. Q. Khanh and N. D. Tuan, “First and second-order approximations as derivatives of mappings in optimality conditions for nonsmooth vector optimization,” Applied Mathematics and Optimization, vol. 58, no. 2, pp. 147–166, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. P. Farajzadeh, A. Amini-Harandi, and K. R. Kazmi, “Existence of solutions to generalized vector variational-like inequalities,” Journal of Optimization Theory and Applications, vol. 146, no. 1, pp. 95–104, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. K. Fan, “Some properties of convex sets related to fixed point theorems,” Mathematische Annalen, vol. 266, no. 4, pp. 519–537, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus